MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-85; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-85; LV LEAD
Model Number 401183
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approximately 81 months it was reported that the lead was extracted due to suspected fracture.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the lead was found cut 8 cm distal to the is4 connector pin.The insulation was, apart from the present cut, free of injuries.The analysis showed that all wires of the conductor coil were found fractured 40 cm proximal to the lead tip, which is assumed to be the root cause of the clinical observation.Based on the characteristics, as well as the location of the fracture, it is reasonable to assume that the lead was subject to excessive mechanical forces as the result of clavicular-first rib entrapment.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SENTUS PROMRI OTW QP L-85
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14919716
Report Number1028232-2022-03425
Device Sequence Number16652368
Product Code OJX
UDI-Device Identifier04035479138448
UDI-Public04035479138448
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number401183
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown